Original Research Article

Article volume = 2023 and issue = 1

Pages: 85–84

Article publication Date: April 18, 2023

You can download PDF file of the article here: Download

Visited 319 times and downloaded 150 times

Note on "roughness in Cayley graphs"

N. Kordi, B.N. Onagh and T. Nozari

Department of Mathematics, Faculty of Sciences, Golestan University, Gorgan, Iran.


Abstract:

In this note, we show that some results in [M.H. Shahzamanian, M. Shirmohammadi and B. Davvaz, Roughness in Cayley graphs, Information Sciences, 180, 2010, 3362-3372] are not correct and present their modified versions.

Keywords:

Cayley graph, Pseudo-Cayley graph, Rough set, Lower and upper approximations.


References:
  • [1] J. A. Bondy, U.S.R. Murty, Graph theory, Springer, (2008).
  • [2] A. Cayley, The theory of groups: graphical representations, American Journal of Mathematics, 1 (1878), 174–176.
  • [3] A. Cayley, On the theory of groups, American Journal of Mathematics, 11 (1889), 139–157.
  • [4] W. Cheng, Zh. Mo, J. Wang, Notes on “the lower and upper approximations in a fuzzy group” and “rough ideals in semigroups”, Information Sciences, 177 (2007), 5134–5140.
  • [5] N. Kuroki, P. P. Wang, The lower and upper approximations in a fuzzy group, Information Sciences, 90 (1996),203–220.
  • [6] Z. Pawlak, Rough sets, International Journal of Computing and Information Sciences, 11 (1982), 341–356.
  • [7] M. H. Shahzamanian, M. Shirmohammadi, B. Davvaz, Roughness in Cayley graphs, Information Sciences, 180 (2010), 3362–3372.
Cite this article as:
  • N. Kordi, B.N. Onagh and T. Nozari, Note on "roughness in Cayley graphs", Communications in Combinatorics, Cryptography & Computer Science, 2023(1), PP.85–84, 2023
  • Export citation to BibTeX